Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS Des Moines, IA

June 22, 2015Appanoose County, Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2015, 6:30 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 6:30 PM CDT (23:30 UTC)
Expired
Jun 22, 2015, 7:15 PM CDT
In force
45 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Appanoose County, IA, Davis County, IA

The radar

The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:35 PM CDTTSTM WND DMGUnionville, IA12-15 INCH DIAMETER TREE UPROOTED.
Jun 22, 6:50 PM CDTTSTM WND GST 704 Wsw Bloomfield, IA18 INCH DIAMETER TREES SNAPPED. WIND GUST LASTED FROM 650PM - 720PM.
Jun 22, 7:18 PM CDTTSTM WND GST 601 Ese Bloomfield, IA
Jun 22, 7:23 PM CDTTSTM WND DMG1 Ese Bloomfield, IATELEPHONE POLE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KDMX 222330
SVRDMX
IAC007-051-230015-
/O.NEW.KDMX.SV.W.0076.150622T2330Z-150623T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIS COUNTY IN SOUTHEASTERN IOWA...
  EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 715 PM CDT

* AT 630 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTH OF CENTERVILLE TO 6 MILES SOUTHEAST OF
  LAKE SUNDOWN TO 8 MILES NORTH OF BLOOMFIELD...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...MOULTON...
  PULASKI...DRAKESVILLE...FLORIS...UNIONVILLE...RATHBUN...UDELL...
  BLOOMFIELD MUNICIPAL AIRPORT...SHARON BLUFFS STATE PARK...LAKE
  WAPELLO STATE PARK AND HONEY CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.

LAT...LON 4059 9277 4090 9294 4090 9218 4060 9218
TIME...MOT...LOC 2330Z 295DEG 28KT 4077 9287 4075 9265 4087 9244 

HAIL...1.00IN
WIND...60MPH
 
$$

COGIL
2 follow-up statements
390 
WWUS53 KDMX 222339
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT MON JUN 22 2015

IAC007-051-230015-
/O.CON.KDMX.SV.W.0076.000000T0000Z-150623T0015Z/
DAVIS IA-APPANOOSE IA-
639 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR DAVIS AND EASTERN APPANOOSE COUNTIES...

AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF CENTERVILLE TO 10 MILES SOUTHEAST OF
LAKE SUNDOWN TO 7 MILES NORTH OF BLOOMFIELD...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...MOULTON...
PULASKI...DRAKESVILLE...FLORIS...UNIONVILLE...RATHBUN...UDELL...
BLOOMFIELD MUNICIPAL AIRPORT...SHARON BLUFFS STATE PARK...LAKE
WAPELLO STATE PARK AND HONEY CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.

LAT...LON 4059 9277 4090 9294 4090 9218 4060 9218
TIME...MOT...LOC 2339Z 295DEG 28KT 4075 9280 4073 9258 4085 9237 

HAIL...1.00IN
WIND...60MPH
 
$$

COGIL
201 
WWUS53 KDMX 230007
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
707 PM CDT MON JUN 22 2015

IAC007-051-230015-
/O.CON.KDMX.SV.W.0076.000000T0000Z-150623T0015Z/
DAVIS IA-APPANOOSE IA-
707 PM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR DAVIS AND SOUTHEASTERN APPANOOSE COUNTIES...

AT 707 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF CENTERVILLE TO 8 MILES SOUTHEAST
OF BLOOMFIELD TO 4 MILES SOUTHWEST OF LEANDO...MOVING SOUTHEAST AT 30
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...MOULTON...PULASKI...DRAKESVILLE...BLOOMFIELD MUNICIPAL
AIRPORT AND SHARON BLUFFS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.

LAT...LON 4071 9284 4080 9251 4082 9218 4060 9218
      4059 9277
TIME...MOT...LOC 0007Z 294DEG 28KT 4063 9277 4064 9233 4076 9212 

HAIL...1.00IN
WIND...70MPH
 
$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:05 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 22, 3:05 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
305 PM CDT MON JUN 22 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 301 PM CDT MON JUN 22 2015

MAIN CONCERN IS SEVERE WEATHER POTENTIAL REMAINDER OF THE
AFTERNOON AND EVENING. SOUTHERN SECTIONS BEGINNING TO
DESTABILIZE WITH MLCAPE BETWEEN 2500 AND 4500 J/KG AND SBCAPE
BETWEEN 3500 AND 5000 J/KG ACROSS THE SOUTH. FOCUSING MECHANISMS
INCLUDE OLD OUTFLOW BOUNDARY AND APPROACHING COOL FRONT FROM THE
NORTHWEST. WITH BULK SHEAR CONTINUING IN THE 55 TO 60KT
RANGE...LIKELY THAT STORMS WILL ONCE AGAIN TRY TO DEVELOP THIS
AFTERNOON AND EVENING OVER THE SOUTH HALF OF THE AREA. H700 CAP IS
STRONG WITH TEMPS AT 14-16C OVER THE SOUTH AT THIS TIME. IF STORMS
BREAK THE CAP...THEY WILL GO SEVERE QUICKLY. ALL MODES OF STORMS
POSSIBLE WITH LARGE HAIL...SEVERE WIND GUSTS AND POSSIBLE
TORNADOS. AFTER THE STORMS BEGIN TO MOVE SOUTHEAST THIS
EVENING...ACTIVITY SHOULD BEGIN TO DIMINISH THROUGH THE LATE
EVENING HOURS AND PROGRESS SOUTHEAST OF THE AREA BY 06Z. MODELS
VARY ON INITIATION AND PLACEMENT OF STRONGEST CONVECTION...WITH
HRRR SUGGESTING THAT CONVECTION WILL INCREASE EAST OF DES MOINES.
LOWS BY MORNING WILL DROP INTO THE 50S NORTH TO THE LOWER TO MID
60S SOUTH.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 301 PM CDT MON JUN 22 2015

FORECAST WAS MAINLY FOCUSED ON CONVECTIVE AND SEVERE POTENTIAL
TUESDAY NIGHT INTO WEDNESDAY AND TEMPERATURES THROUGH MUCH OF THE
EXTENDED. LEANED TOWARD A BLEND OF THE NAM/ECMWF TUESDAY THROUGH
WEDNESDAY NIGHT...AND CLOSER TO THE ECMWF THROUGH THE REMAINDER
OF THE PERIOD.

TUESDAY INTO WEDNESDAY...SURFACE HIGH LOOKS TO BUILD INTO THE
STATE ON TUESDAY AND WILL SLOWLY SLIDE EAST OF THE FORECAST AREA
TUESDAY NIGHT. CUT BACK ON POPS DURING THE DAY TUESDAY INTO
TUESDAY EVENING...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF THE
FORECAST AREA AS THE SURFACE HIGH WILL SLOW THE PROGRESSION OF
NEXT SHORTWAVE ENTERING SOUTHWEST IOWA. GOOD MOISTURE TRANSPORT
RETURNS WITH WARM FRONT SURGING NORTH INTO SOUTHERN IOWA LATE
TUESDAY NIGHT INTO WEDNESDAY MORNING AND LOOKS TO CONTINUE TO PUSH
NORTH THROUGH THE DAY WEDNESDAY. DECENT DEEP LAYER SHEAR WITH WEAK
TO MODERATE INSTABILITY OVERNIGHT TUESDAY INTO WEDNESDAY INTO
SOUTHWEST TO CENTRAL IOWA. SEVERE POTENTIAL LOOKS MORE LIKELY WIND
AND HAIL THREAT AS THE LOW LEVEL SHEAR IS FAIRLY WEAK WEDNESDAY.
OTHER THREAT IS HEAVY RAIN WITH PRECIPITABLE WATER VALUES IN THE
1.5 TO 2 INCH RANGE...WARM LAYER CLOUD DEPTHS IN THE 3800-4100
METERS...AND STRONG THETA-E ADVECTION OVER CENTRAL IOWA WEDNESDAY.
INCREASED QPF AMOUNTS DURING THE DAY WEDNESDAY.

THURSDAY THROUGH SATURDAY...TRENDED TOWARD A DRIER FORECAST LATE
WEDNESDAY NIGHT INTO THURSDAY WITH WEAK SURFACE HIGH AND
SUBSIDENCE MOVING INTO IOWA DURING THIS TIME. BY FRIDAY...GFS
AND ECMWF AREA REMAIN OUT OF SYNC AS GFS REMAINS DRY FRIDAY BUT
ECMWF BLASTS IOWA WITH A DECENT SHORTWAVE THROUGH THE REGION.
SLIGHTLY FAVORED THE ECMWF DURING THE EXTENDED AND KEPT POPS GOING
ON FRIDAY. HIGHER CONFIDENCE TO GO DRY BY SATURDAY INTO SATURDAY
NIGHT AND TRENDED THAT WAY...AND LOOKS TO BE DRY EVEN INTO SUNDAY
PER ECMWF.

&&

.AVIATION...22/18Z
ISSUED AT 1236 PM CDT MON JUN 22 2015

VFR SHOULD PREVAIL THROUGH THE EVENING IN THE NORTHERN TAF
SITES...FOD...MSC...ALO. THE SOUTHERN SITES...DSM AND OTM...WILL
BE VFR UNTIL THE AFTERNOON WHEN STORMS MAY DROP CONDITIONS
PERIODICALLY INTO MVFR AND VFR AND WILL RETURN TO VFR BY EARLY
EVENING. LIKELY FOG DEVELOPMENT AT ALL SITES OVERNIGHT...WITH
VISIBILITIES UNDER 1 MILE POSSIBLE BUT HELD OUT OF TAFS FOR NOW
WITH POSSIBILITY OF HIGH ENOUGH WINDS. WINDS WILL SHIFT FROM GUSTY
TO 20KTS OUT OF S AND SW TO SUSTAINED AROUND 5 TO 10KTS NW AND N
THIS EVENING AND OVERNIGHT AS FRONT PASSES.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...CURTIS
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT MON JUN 22 2015

IAZ027-028-037>039-047>050-059>062-070>075-081>086-092>097-231700-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1156 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON IN EASTERN
AND SOUTHERN IOWA. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

IAZ004>007-015>017-023>026-033>036-044>046-057-058-231700-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-
1156 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK.

KS

In the hours before

Local storm report, Jun 22, 5:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          7 SE MELCHER-DALLAS     41.17N 93.13W
06/22/2015                   MARION             IA   LAW ENFORCEMENT

            TORNADO ROUGHLY 2 MILES SOUTHEAST OF
            COLUMBIA. UNKNOWN AMOUNT OF DAMAGE. TIME
            ESTIMATED BY RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Jun 22, 6:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT MON JUN 22 2015

IAZ086-095>097-230115-
WAPELLO-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...OTTUMWA...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE...BLOOMFIELD
606 PM CDT MON JUN 22 2015

...HEAVY RAINFALL AND STRONG WIND EXPECTED ACROSS THE AREA THROUGH
7 PM...

A FEW THUNDERSTORMS IN LUCAS AND MONROE COUNTIES HAVE BECOME
STRONG AND AS THEY MOVE SOUTHEAST AT 25 MPH THEY MAY PRODUCE
DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL THAT MAY LEAD TO
STREET FLOODING. THE STORM MONROE COUNTY HAS A HISTORY OF
PRODUCING A TORNADO AND STILL HAS THIS POTENTIAL AS IT CONTINUES
TO MOVE SOUTHEAST TOWARDS BLAKESBURG.

IF STORMS APPROACH YOUR AREA BE PREPARED TO ACT QUICKLY AND SEEK
SHELTER INDOORS IMMEDIATELY. PEOPLE IN SOUTHEAST MONROE...
SOUTHWEST WAPELLO...NORTHEAST APPANOOSE AND NORTHWEST DAVIS
COUNTIES ARE ESPECIALLY AT RISK.

FAB
Local storm report, Jun 22, 6:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     1 SSW ALBIA             41.02N 92.81W
06/22/2015                   MONROE             IA   STORM CHASER

            LARGE TREE LIMBS DOWN AND A LARGE TIN ROOF
            NEAR A CAMPING AREA ON THE SOUTH SIDE OF
            ALBIA. UNKNOWN IF IT WAS DUE TO A TORNADO.
            TIME ESTIMATED BY RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:49 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren39 min
Jun 22, 5:32 AM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago28 min
Jun 22, 5:35 AM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto25 min
Jun 22, 5:58 AM CDTSevere Thunderstorm WarningDMXEmmet, Humboldt, Kossuth, Palo Alto, Pocahontas47 min
Jun 22, 5:59 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth46 min
Jun 22, 6:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas and 4 more47 min
Jun 22, 6:55 AM CDTTornado WarningDMXHumboldt, Wright35 min
Jun 22, 7:16 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Webster and 1 more44 min
Jun 22, 7:33 AM CDTWind AdvisoryDMXCalhoun, Cerro Gordo, Emmet, Franklin, Hancock, Humboldt and 8 more2 hr
Jun 22, 7:54 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hamilton and 1 more51 min
Jun 22, 7:55 AM CDTHigh Wind WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more65 min
Jun 22, 8:22 AM CDTSevere Thunderstorm WarningDMXTama36 min
Jun 22, 8:38 AM CDTSpecial Weather StatementDMXCerro Gordo, Franklin, Hamilton, Hancock, Humboldt, Kossuth and 3 more82 min
Jun 22, 9:24 AM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright44 min
Jun 22, 10:06 AM CDTSevere Thunderstorm WarningDMXTama20 min
Jun 22, 11:06 AM CDTSpecial Weather StatementDMXBlack Hawk, Grundy39 min
Jun 22, 5:08 PM CDTTornado WarningDMXLucas, Marion, Monroe37 min
Jun 22, 5:44 PM CDTTornado WarningDMXMonroe31 min
Jun 22, 6:10 PM CDTTornado WarningDMXAppanoose, Davis, Monroe, Wapello20 min
Jun 22, 6:33 PM CDTFlash Flood WarningDMXMahaska, Monroe, Wapello6 hr
Jun 22, 6:44 PM CDTTornado WarningDMXDavis16 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.